# SDR DALA2016091706699

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,327 hours, 22,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT SIDE STA 540 BETWEEN STR 22R AND STR 23R, NR 3 FASTENER DOWN AFT ROW CRACK INDICATION IN HOLE.  MAINTENANCE REPAIRED CRACK AT AFT ROW ON WC 5331-01257-15.
